MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUP ANT CLAVICLE PLATE 8H/LT/120; PLATE, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5 LCP SUP ANT CLAVICLE PLATE 8H/LT/120; PLATE, FIXATION, BONE
Model Number 02.112.031
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/08/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #(b)(4).Additional narrative: complainant part is not expected to be returned for manufacturer review/investigation.Investigation summary: product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the locking compression plate (lcp) anterior clavicle plate does not fit properly.The surgeon had to perform multiple bends in order to make the plate fit.There was a ten (10) minutes surgical delay.The procedure was successfully completed.There was no patient consequence reported.Concomitant device reported: unknown plate bender (part# unknown, lot# unknown, quantity 1).This complaint involves one (1) device.This report is 1 of 1 for (b)(4).

Brand Name
3.5 LCP SUP ANT CLAVICLE PLATE 8H/LT/120
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12096034
Report Number2939274-2021-03337
Device Sequence Number17185246
Product Code HRS
UDI-Device Identifier10886982032898
UDI-Public(01)10886982032898
Combination Product (Y/N)N
Initial Reporter StateTX
PMA/510(K) Number
K111540
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.112.031
Device Catalogue Number02.112.031
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/08/2021
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Patient Age49 YR
Patient Weight94